# SDR SWAA991067

- Difficulty date: June 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N698SW
- Make and model: Boeing 737317
- Aircraft serial: 23176
- System (JASC): 5752 · Aileron Tabs
- Part: Tab
- Part number: 654645520
- Condition: Cracked
- Location: Rt Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPECIAL VISIT CHECK, FOUND RT AILERON TAB LOWER SURFACE CRACKED AND DELAMINATED.  REMOVED AND REPLACED AILERON TAB PER MM.
